# SDR FDEA201307111544

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 77,244 hours, 34,710 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09362
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,243 hours, 34,710 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN CRACKED, MIGRATING AT XORS 348 FWD OF INBD AILERON.  REPAIRED IAW EA 8-5710-T0301500.
